English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Dynamics and zeta functions on conformally compact manifolds

MPS-Authors
/persons/resource/persons236099

Rowlett,  Julie
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236274

Suárez-Serrato,  Pablo
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236311

Tapie,  Samuel
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Rowlett, J., Suárez-Serrato, P., & Tapie, S. (2015). Dynamics and zeta functions on conformally compact manifolds. Transactions of the American Mathematical Society, 367(4), 2459-2486. Retrieved from http://www.ams.org/journals/tran/2015-367-04/S0002-9947-2014-05999-0/S0002-9947-2014-05999-0.pdf.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1296-E
Abstract
There is no abstract available